# SDR DALA2016072605547

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT BS 160-200 RBL 56 CORRODED BEYOND LIMITS.  REPLACED THE WEB IAW ER/A 547495-14.  A NEW CUSP WEB AND SPLICE DOUBLER WERE FABRICATED IAW ER/A 547495-14.  THE TRIMMED SECTION WAS CHECKED FOR CRACKS USING HFEC IAW NDTSPM 06-10-01 .001 NO DEFECTS FOUND.  ALL PARTS WERE ALODINED IAW DPSM 900-2-4-1 NO. 01, PRIMED IAW DPSM 900-3-6 01, AND TOPCOATED IAW AMM 51-10-00-370-803.  THE NEW REPAIR WAS INSTALLED IAW ER/A 547495-14.
